# SDR USAA2013111800020

- Difficulty date: October 31, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK.  CABIN SEAT TRACK CORRODED BETWEEN FRAMES 45 AND 46 AT Y -765.  R & R SEAT TRACK IAW SRM 51-72-11 AND DWG D53371007.
